# SDR FDEA201707021834

- Difficulty date: July 2, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 24,743 hours, 13,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A532799790040
- Condition: Damaged
- Location: Zone 100
- Part time: 24,743 hours, 13,813 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 132SG FWD CARGO BAY IS DAMAGED.  FABRICATED A NEW FLOOR PANEL ON CAT A MAJOR REPAIR.
